# SDR DALA2022072805212

- Difficulty date: July 25, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N321DH
- Make and model: Airbus A321-211
- Aircraft serial: 7592
- Aircraft time: 15,199 hours, 7,080 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CLIP BENT AND RIVETS SHEARED, FWD BAGBIN FRAME STA 24A STRINGER 42R AND 43R. REMOVED DAMAGED CLIP AND ASSOCIATED FASTENERS (471692). MATCH DRILLED "NEW" CLIP AND TREATED EXPOSED METAL (471692). OKAY TO INSTALL CLIP (QC 1440). INSTALLED AIRBUS OE CLIP; REF A321 SRM 51-72-11-911-001. (LP# 2336592)
